It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 ... 3 4 5 6 7 8 9 10 11 ... 11Showing 141 - 160 of 226 for after depo side effects. (0.016 seconds)


Depo to Pill?
Apr 20, 2006
... I was on the shot for a year and then I switched to the pill. I didn't experience any bad side effects coming off of it. ... (3 replies)
... I didn't go from the shot to bc pills, but I got off the shot and began using the ring. There were some weird side effects coming off the shot. For instance, I was moody but not depressed really just wasn't really feeling like myself. My body went nuts. ... (3 replies)
... Also my mood has been crazy. I have suffered from depression since I was 12 so I know what to expect, but everything was going so well and I was happy and then after I go the shot I started to have mood swings. ... (5 replies)

Depo provera
Feb 19, 2003
... I'm 17. I just started the shot two days ago. My doc said the only side effects are increased appetite, maybe some spotting. My period stopped like dead in the middle after I got the shot. I've heard lots of awful things. ... (12 replies)
Depo Provera . .?
Oct 22, 2001
... ur insight whitewolf. I am not saying that the pill can cause you to become infertile. I am just saying that it CAN delay your period and ovulation for some time after coming off of them. I've had a few doctors tell me this even. ... (24 replies)
... Well, I was on depo for about 3 years as well and my weight sky rocketed (I gained over 100 lbs which I still have not been able to get off). As for mood swings, I had mild depression when I started the shot but now I have severe depression and I honestly believe that the shot was at least partly responsible for this. Also, another way that the shot works is this: If you... (2 replies)
BC
Aug 21, 2003
... rls off using Depo. Many women totally enjoy depo, have no weight gain and lose their period all together. For women who cannot remember to take a pill every day depo is a great option. If you are sensitive to weigh gain, then depo is probably not right for you. ... (19 replies)
... ring, which is a small, flexible ring that you put in your vagina and leave it there for three weeks, taking it out after 21 days to have a period. Like the patch and pill it contains estrogen and a progestin and tends to have similar side effects. ... (9 replies)
... I definitely did not know all this when I started Depo, but I figured I had three months to notice any side effects and another three to six after that for the effects to wear off. The pill was NOT a good option. ... (26 replies)
... Also the side effects that these women have and hundreds of others are just one in a million. Granted the odds are better that one wont have these side effects but trust me you dont truly want to be one of those that goes through those side effects. Maybe you will be one of the lucky ones and have no problems with Depo. ... (4 replies)
The shot
Aug 2, 2006
... I suggest reading all you can on Depo Provera before getting on it. It's a very long term BC and has many side effects. Some women have a lot of problems on and after getting off of it and some have no problems what so ever. ... (2 replies)
... I'm sorry I just read this now!!! It does sound like panic attacks. What you should do is post another thread here inquiring of info on panic attacks and Depo and see if anyone else on here has experienced that and if so, how did they handle it. I don't think that anxiety meds are necessarily the answer either. ... (2 replies)
BC
Aug 22, 2003
... Believe it or not but there have been attempts by hundreds of women to get Depo taken off the market. There are even lawsuits going into courts now because of Depo. You can do a search and find the info online about that. ... (19 replies)
... When I first found out about depo from a friend of mine, I thought "what a fabulous drug!!!" My friend had been on it for a couple months and sang it's praises. ... (26 replies)
... ALL over my jawline and chin!! It hurt SO BAD, that I couldn't smile, talk, eat, NOTHING!!!!! I took that pill for 8 more days but I just couldn't take the side effects anymore, so I stopped after only 9 days. ... (1 replies)
... I am not sure if it is normal to receive a shot during your period or not. I'm sorry I cannot help you with that. Depo is very effective for preventing pregnancy....unfortunately for me, it prevented it long after I wanted it to which became very costly for me to try to conceive. ... (4 replies)
... I had the kinda of the same problem for a while. I was on Depo for about 1year and 4 months. During that time my period stopped and i losted a lot of weight in 2 months. ... (1 replies)
Burning Up!
Nov 29, 2005
... Mine stopped about 6 months into it. It slowed down and then nothing. That's when all my problems with Depo started. I was sick all the time and tired. I couldn't sleep and had chest pains like if i was having a heart attack. ... (3 replies)
... I'm 17 years old and I'm on the Depo shot now. My next shot is in Feb but I'll be 18 and will be able to chose my own birthcontrol. I want to go on the pill. ... (1 replies)
New Lybrel
May 24, 2007
... I heard about this too which is why I'm checking here. I am currently taking the depo shot. I took the shot for a while a few years ago, and never bled at all. It even took a whole year after stopping the shot to get another period. ... (12 replies)


Associated Tags: acne, birth, birth control, control, depo, depo provera, provera

Pages: 1 ... 3 4 5 6 7 8 9 10 11 ... 11

All times are GMT -7. The time now is 12:46 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!